MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE; CLAMP

TORNIER S.A.S. AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE; CLAMP
Catalog Number MWA301
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "screw fell out and inner part was loose in the box".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note correction to d9/h3.Following a review on the photo provided, it was observed that the screw is missing and the pusher plate is no longer maintained.The investigation concluded that the root cause was attributed to a user related issue as there was an incorrect assembly of the screw after the cleaning and sterilization process.However, the bone graft occurs away from the patient.Therefore, the chances of the debris and or other parts of the device being left in the patient are negligible and almost impossible.Therefore, this record is deemed non-reportable.
 
Event or Problem Description
As reported: "screw fell out and inner part was loose in the box".

Brand Name
AEQUALIS FRACTURE NM BONE GRAFT CUTTING DEVICE
Common Device Name
CLAMP
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17862262
Report Number3000931034-2023-00324
Device Sequence Number20266287
Product Code HXD
UDI-Device Identifier03700386968297
UDI-Public03700386968297
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWA301
Device Lot Number19C758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown